Hey There! Welcome to the forum. I have been where you are with the mood swings. One moment I would be laughing so hard I could harldy breath and then the next moment in tears or on the verge of jumping down someone's throat. As Lynn, Rosie, and Fran have said, DO NOT STOP taking prednisone without consult of your doctor. I was pretty new to the drug a few months ago and didnt realize what all it did. I had 35 pds gained in one month, moon face, stretch marks, mood swings, and basically feeling crappy to name a few! I decided to cut back on my prednisone. Not a good idea! I would not advice anyone to do that. Also, if you are having kidney and liver problems it is a huge part on what is keeping them under control! I am guessing you are either on cellcept or cytoxan! My doctors have told me that prednisone has to be used with these 2 drugs, in the beginning because of how quickly it works. Gradually they have brought my prednisone down. I am currently on 15 mg and am feeling better than ever. My joint pain isnt disabeling, the muscle weekness, mood changes and all the whacky side effects from the drug are slowing dying down (except the stretch marks) Stick in with it, it is so important to follow the doctors directions. If you ever wanna talk to someone close to your age about
lupus or want to vent, feel free to email me! I am 21 and was diagnosed in NOV 07. Once again, welcome to HW and I pray things will look better for you!!!
21 years old...Systemic Lupus , lupus nephritis , raynoids , Carpal Tunnel
Ultram, Prednisone, Cell-Cept, Lisinopril, Ambien, Flexeril, Darvocet, Ferrious Sulfade, Calcium, Vitamin B12, Aspirin 81 mg, Vitamin C